# SDR CA150626010

- Difficulty date: June 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,242 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z4244120000
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT ELEVATOR TRIM CABLE FOUND FRAYED.
